Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An index for periodic orbits
of local semidynamical systems


Author: Christian C. Fenske
Journal: Trans. Amer. Math. Soc. 350 (1998), 4973-4991
MSC (1991): Primary 54H20; Secondary 58F25, 58F32, 55M25
DOI: https://doi.org/10.1090/S0002-9947-98-02114-X
MathSciNet review: 1458322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define an index of Fuller type counting the number of periodic orbits of a semiflow on an ANR by a suitable approximation process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 54H20, 58F25, 58F32, 55M25

Retrieve articles in all journals with MSC (1991): 54H20, 58F25, 58F32, 55M25


Additional Information

Christian C. Fenske
Affiliation: Mathematisches Institut der Justus-Liebig, Universität Arndtstrasse, 2 D-35392 Giessen, Germany
Email: christian.fenske@math.uni-giessen.d400.de

DOI: https://doi.org/10.1090/S0002-9947-98-02114-X
Keywords: Index, periodic orbit, semiflow, Fuller index, functional differential equation
Received by editor(s): November 20, 1995
Received by editor(s) in revised form: November 19, 1996
Article copyright: © Copyright 1998 American Mathematical Society